On a certain generalization of spherical twists
Bulletin de la Société Mathématique de France, Volume 135 (2007) no. 1, p. 119-134

This note gives a generalization of spherical twists, and describe the autoequivalences associated to certain non-spherical objects. Typically these are obtained by deforming the structure sheaves of (0,-2)-curves on threefolds, or deforming -objects introduced by D.Huybrechts and R.Thomas.

Cette note donne une généralisation des twists sphériques et décrit des auto-équivalences associées à certains objets qui ne sont pas sphériques. Typiquement ces objets sont obtenus par déformation du faisceau structural d’une (0,2)-courbe dans une variété de dimension trois ou d’un -objet introduit par D.Huybrechts et R.Thomas.

DOI : https://doi.org/10.24033/bsmf.2529
Classification:  18E30,  14J32
Keywords: derived categories, mirror symmetries
@article{BSMF_2007__135_1_119_0,
     author = {Toda, Yukinobu},
     title = {On a certain generalization of spherical twists},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {135},
     number = {1},
     year = {2007},
     pages = {119-134},
     doi = {10.24033/bsmf.2529},
     zbl = {1155.18010},
     mrnumber = {2430202},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_2007__135_1_119_0}
}
Toda, Yukinobu. On a certain generalization of spherical twists. Bulletin de la Société Mathématique de France, Volume 135 (2007) no. 1, pp. 119-134. doi : 10.24033/bsmf.2529. http://www.numdam.org/item/BSMF_2007__135_1_119_0/

[1] A. Bondal & D. Orlov - « Semiorthogonal decomposition for algebraic varieties », preprint, 1995, arXiv:math.AG/9506012, p. 1-55.

[2] T. Bridgeland - « Equivalences of triangulated categories and Fourier-Mukai transforms », Bull. London Math. Soc. 31 (1999), p. 25-34. | MR 1651025 | Zbl 0937.18012

[3] -, « Flops and derived categories », Invent. Math. 147 (2002), p. 613-632. | MR 1893007 | Zbl 1085.14017

[4] J.-C. Chen - « Flops and equivalences of derived categories for three-folds with only Gorenstein singularities », J. Differential Geom. 61 (2002), p. 227-261. | MR 1972146 | Zbl 1090.14003

[5] D. Huybrechts & R. Thomas - « -objects and autoequivalences of derived categories », preprint, 2005, arXiv:math.AG/0507040, p. 1-13. | MR 2200048 | Zbl 1094.14012

[6] M. Inaba - « Toward a definition of moduli of complexes of coherent sheaves on a projective scheme », J. Math. Kyoto Univ. 42-2 (2002), p. 317-329. | MR 1966840 | Zbl 1063.14013

[7] A. Ishii & H. Uehara - « Autoequivalences of derived categories on the minimal resolutions of A n -singularities on surfaces », preprint, 2004, arXiv:math.AG/0409151, p. 1-53. | Zbl 1097.14013

[8] M. Kontsevich - « Homological algebra of mirror symmetry », in Proceedings of the International Congress of Mathematicians, Zurich (1994) vol. I, Birkhäuser, 1995, p. 120-139. | MR 1403918 | Zbl 0846.53021

[9] M. Lieblich - « Moduli of complexes on a proper morphism », J. Algebraic Geom. 15 (2006), p. 175-206. | MR 2177199 | Zbl 1085.14015

[10] D. Ploog - « Autoequivalences of derived categories of smooth projective varieties », Thèse, 2005.

[11] P. Seidel - « Graded Lagrangian submanifolds », Bull. Soc. Math. France 128 (2000), p. 103-149. | Numdam | MR 1765826 | Zbl 0992.53059

[12] P. Seidel & R. Thomas - « Braid group actions on derived categories of coherent sheaves », Duke Math. J. 108 (2001), p. 37-107. | MR 1831820 | Zbl 1092.14025

[13] R. Thomas - « A holomorphic casson invariant for Calabi-Yau 3-folds and bundles on K3-fibrations », J. Differential Geom. 54 (2000), p. 367-438. | MR 1818182 | Zbl 1034.14015

[14] Y. Toda - « Stability conditions and crepant small resolutions », preprint, 2005, arXiv:math.AG/0512648, p. 1-25. | MR 2425708 | Zbl 1225.14030